# SDR USAA2013051700022

- Difficulty date: May 16, 2013
- Submitted: May 18, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 60,779 hours, 23,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR HANDLES DO NOT STOW WHEN DOOR IS OPENED, PREVENTING DOOR FROM OPENING FULLY ONTO LOCK AND GOUGING FUSELAGE SKIN.  FOUND R4 DOOR EXT HANDLES STIFF.  LUBRICATED HANDLE.  OPS CHECKED OK.
